Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A class of characteristic-value problems


Author: R. M. Moroney
Journal: Trans. Amer. Math. Soc. 102 (1962), 446-470
MSC: Primary 34.36
DOI: https://doi.org/10.1090/S0002-9947-1962-0148982-0
MathSciNet review: 0148982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.36

Retrieve articles in all journals with MSC: 34.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0148982-0
Article copyright: © Copyright 1962 American Mathematical Society